# SDR CALA2016021795112

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 68,883 hours, 7,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14AB FLOOR PROXIMITY EMER EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT.  OPERATIONS CHECKED GOOD.
